Feb 10 Tue Room: Electronics Lab page 1 of 3

Presenter(s): Shellie			Talk IE 960
Talk Title: yarn and stuff			
5 min pre: 8:25 pm Talk Start: 8:30 pm	Length: 00:5:00	End -5m: 8:30 pm	<b>End:</b> 8:35 pm
[ ] Have a water bottle for ready for the p [ ] Ensure presenter has microphone and [ ] Check that HDMI is plugged into the p [ ] Ensure presenter's display appears or [ ] Ask the presenter "Will there be laptor [ ] Ask the presenter how they would like [ ] Ask the presenter if they would like tin	d completed sound choresenter's laptop in the projector and cop sound?" If so, ask are to be introduced and	onfidence monitors AV to plug in and test I how to pronounce th	t sound neir name
[ ] When the presenter is ready, un-mute [ ] Make any special announcements (eg [ ] Hit the Big Red Button. (On = recordin [ ] Introduce the presenter(s) and the talk	g. Audience defrag, ev ng starts)	vents later in the day)	
Presenter(s): Lyn Furby			Talk IE 960
Talk Title: Friend & App			
5 min pre: 9:14 pm Talk Start: 9:19 pm [ ] Have a water bottle for ready for the p [ ] Ensure presenter has microphone and [ ] Check that HDMI is plugged into the p [ ] Ensure presenter's display appears or [ ] Ask the presenter "Will there be laptop [ ] Ask the presenter how they would like [ ] Ask the presenter if they would like ting	d completed sound choresenter's laptop in the projector and cop sound?" If so, ask are to be introduced and	neck (if not, poke AV onfidence monitors AV to plug in and test how to pronounce the	team) t sound neir name
[ ] When the presenter is ready, un-mute [ ] Make any special announcements (eg [ ] Hit the Big Red Button. (On = recordin [ ] Introduce the presenter(s) and the talk	g. Audience defrag, ev ng starts)	vents later in the day)	)

Feb 10 Tue Room: Electronics Lab page 2 of 3

Presenter(s): Bjonnh			Talk ID 9610
Talk Title: Pbbt			
<b>5 min pre:</b> 9:19 pm <b>Talk Start:</b> 9:24 pm	Length: 00:5:00	End -5m: 9:24 pm	<b>End:</b> 9:29 pm
[ ] Have a water bottle for ready for the pre [ ] Ensure presenter has microphone and [ ] Check that HDMI is plugged into the pre [ ] Ensure presenter's display appears on [ ] Ask the presenter "Will there be laptop [ ] Ask the presenter how they would like time	completed sound chesenter's laptop the projector and cosound?" If so, ask notes and and be introduced and	onfidence monitors AV to plug in and test I how to pronounce th	: sound neir name
<ul> <li>[ ] When the presenter is ready, un-mute t</li> <li>[ ] Make any special announcements (eg.</li> <li>[ ] Hit the Big Red Button. (On = recording</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	Audience defrag, ev	vents later in the day)	
Presenter(s): Rei			Talk ID
Talk Title: Werewolves and Vampires			9611
<b>5 min pre:</b> 9:25 pm <b>Talk Start:</b> 9:30 pm  [ ] Have a water bottle for ready for the pre [ ] Ensure presenter has microphone and [ ] Check that HDMI is plugged into the pre [ ] Ensure presenter's display appears on [ ] Ask the presenter "Will there be laptop [ ] Ask the presenter how they would like time	esenter completed sound chesenter's laptop the projector and cosound?" If so, ask and be introduced and	neck (if not, poke AV onfidence monitors AV to plug in and test I how to pronounce the	team) sound neir name
<ul> <li>[ ] When the presenter is ready, un-mute t</li> <li>[ ] Make any special announcements (eg.</li> <li>[ ] Hit the Big Red Button. (On = recording</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	Audience defrag, ev	vents later in the day)	ı

Feb 10 Tue Room: Electronics Lab page 3 of 3

Presenter(s): Geneviève Talk ID: Talk Title: Why not! **5 min pre:** 9:38 pm Talk Start: 9:43 pm **Length:** 00:10:00 **End -5m:** 9:48 pm **End:** 9:53 pm [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [ ] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts)

[ ] Introduce the presenter(s) and the talk